Can anyone help? I had an awful reaction to Herceptin yesterday and really don't want it again. Had it by IV. Didn't get through it all before it started coming out at both ends. I was freezing and started to shake. The nurses stopped the infusion immediately and gave me lots of fluids. Had anyone had a similar reaction and can tell me if an alternative can be prescribed?
Thank you, Babs ️
I'm sorry to hear that you had an allergic reaction to Herceptin recently and I can understand that you wouldn't want to go through that again.
I can't help with your question but noticed that your post hadn't had any responses. Could I suggest that you also post this in the breast cancer group, as it's a much busier one than this one. That group also has a specific chemotherapy thread where you can ask questions relating to that type of treatment.
Wishing you all the best
Hi Latchbrook, thanks I will. I wondered if I was the only one who's had a reaction.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007